# SDR DXTA200601715

- Difficulty date: November 6, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 5,419 hours, 3,350 cycles
- Engine: Allsn AE3007C
- System (JASC): 2710 · Aileron Control System
- Part: Mixer Box
- Part number: 67602602
- Part serial: HAMI0184
- Condition: Worn
- Location: Aft Service Bay
- Part time: 3,729 hours, 2,268 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CONTROL WHEEL FEELS LIKE THERE IS A DETENT AS YOU TURN EACH DIRECTION.  PRIOR TO THAT POINT FROM CENTER (NEUTRAL) POSITION, TURN RATE IS SLOW.  AFTER THE DETENT THE TURN RATE INCREASES.  A/C DIVERTED TO SERVICE CENTER.  REMOVED ROLL SPOILER MIXER BACK ASSEMBLY DUE TO WEAR. INSTALLED NEW MIXER BOX ASSEMBLY IAW THE MM CHAPTERS 27012092 AND 27-10-00. TRAVEL CHECK AND OPERATIONAL CHECKS NORMAL.
